# SDR WRLA96048

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING AT SAEZ A/C WAS UNABLE TO STOP ON THE RUNWAY.  A/C CONTINUED OFF THE RUNWAY SURFACE AND STOPPED APPROXIMATELY 450 FT PAST THE END OF RUNWAY.  NO INJURIES WERE SUSTAINED.  GRD PERSONNEL WERE UNABLE TO POSITION MOBILE STAIRWAYS TO AIRCRAFT, HEAVY MUD AROUND AIRCRAFT.  TO DEPLANE PASSENGERS, MX REP ABOARD A/C DEPLOYED THE L2 SLIDE RAFT AND PASSENGERS WERE DEPLANED VIA SLIDE.  MX INSPECTED A/C FOR DAMAGE, AND FOUND DAMAGE TO THE NR 3 ENG NOSE COWL, AND NR 3 ENG INGESTED FOREIGN OBJECTS SUSTAINING DAMAGE TO COMPRESSOR AREA.  INSPECT OF A/C NOTED NO STRUCTURAL DAMAGE OTHER THAN NOSE COWL.  (M)
